# SDR UALA2012083004881

- Difficulty date: August 29, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 82,959 hours, 13,283 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 6350A34CCC
- Part serial: 335482
- Condition: Leaking
- Location: Crew
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN PRESSURE DECREASING.  APPARENT LEAK.  REPLACED CREW O2 BOTTLE PER MM.  PERFORMED LEAK CHECK OF CREW MASKS AND CREW O2 BOTTLE.  NO LEAKS NOTED.  OK TO CONTINUE.
